# SDR CA040204004

- Difficulty date: November 21, 2003
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2910 · Hydraulic System, Main
- Part: Relief Valve
- Part number: 9752565
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT BECAME AWARE OF HYD. QT. 20-30 PERCENT, AND HYD NR 1 ISO VALVE CAUTION LIGHT. PRESSURE WAS AT THIS TIME OK. AFTER 5 MIN. QT. DROPPED TO 0 PERCENT. THIS CAUSED NEW CAUTION LIGHTS, AND QT. IN SYST. NR 1 TO INCREASE TO 50-60 PERCENT. COMPLETED ABNORMAL CHECKLIST FOR FLAPLESS LANDING. SINCE WE HAD QT. 50-60 PERCENT IN NR 1 SYS, AND PRESSURE FLUCTUATING, DECIDED TO TRY FLAPS 5. REACHED 3 DEGREES & STOPPED. NORMAL FLAPLESS LANDING PERFORMED.  AFTER SERVICING NR 1 HYD SYSTEM , HYD FLUID WAS FOUND POURING FROM HYD BALANCE RELIEF VALVE DRAIN PORT TUBE. HYD BALANCED RELIEF VALVE REPLACED ACC AMM 29-11-51. LEAK CHECK OF HYD SYSTEM NR 1 PERFORMED WITHOUT ANY REMARKS.
